A general framework for constrained smoothing

Mammen, Enno ; Turlach, Berwin

Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Statistical Science
Volume: 16
Issue number: 3
Page range: 232 - 248
Place of publication: Hayward, Calif.
Publishing house: Inst. of Mathematical Statistics
ISSN: 0883-4237
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item